# SDR ASMF201110006

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 25,825 hours, 1,322 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32911841
- Part serial: GRTU5214
- Condition: Leaking
- Location: Rt Engine
- Part time: 25,825 hours, 13,227 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RT ENGINE START, A FUEL LEAK WAS DETECTED.  MX PERSONNEL PERFORMED REVISION DETECTING THE BLEED VALVE WITH LEAK OUT OF OPERATION LIMITS IAW MM 75-20-00.   REPLACED IAW MM 75-23-01 AND OPS TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
